# SDR COEA2016092823921

- Difficulty date: September 28, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57110919201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT WING PANEL LANDING FOR ACCESS PANEL 622CT HAS LEVEL 2 FRETTING DAMAGE. REPAIR PER SRAS DO/TS-3860/04...2939 ISSUE C DATED 11/2/2016.
